# SDR 4USA20210709004

- Difficulty date: July 5, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N524LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 259024
- Aircraft time: 10,403 hours, 6,064 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE DETECTED COMING FROM CAPTAIN A SCREEN AT CRUISE ALTITUDE. CORRECTIVE ACTION: INSPECTED A SCREEN AND SURROUNDING WIRING. INSPECTED INSTRUMENT PANEL AND AVIONICS FANS. NO EVIDENCE OF ELECTRICAL DISCREPANCIES FOUND. PERFROMED OPERATIONAL CHECKS OF AVIONICS SYSTEMS  AND WINDSHIELD HEAT. ALL OPERATIONAL CHECKS SATISFACTORY AT THIS TIME. PERFORMED OPERATIONAL CHECK FLIGHT. NO DISCREPANCIES NOTED.
